| Catalog Number |
110003454 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Naturally Worn (2988); Damaged Thread (4075)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the curved inserter threaded shaft is not screwing and unscrewing properly, probably due to wear.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ canada the customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6 visual examination of the returned product identified the large internal hex visually has extensive wear with gulling and indentations all around.No other damage was noted during visual evaluation.This device has an approximate field age of 2 years.The large hex functionality was not verified due to damage.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.